# SDR 08FDEA03704

- Difficulty date: September 2, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57111131200
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MODIFICATION IAW EO 6-5310-7-5015 PT. 2 FOUR ELONGATED HOLES IN   FRAME FOOT AT C 43, P 36 LT. REPAIR PERFORMED BY REAM UP THE HOLES , NDT FOR CRACK FREE CONDITION IAW RAS/70513493/2008 ISS. A, APPROVED BY EA 6-5315-123137.
